# SDR JJBA20250507032

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 43,213 hours, 28,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON INTERIOR FAILED OPS CHECK. CHARGED BATTERIES. PERFORMED CHECK OF EMERGENCY LIGHTING SYSTEM. OPS CHECK SAT
